# SDR IPXA10M58107

- Difficulty date: January 7, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fscu
- Part number: 4059025907
- Part serial: 93060382
- Condition: Inoperative
- Location: Fuel Tank
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED - CREW RECEIVED A LEVEL 2"FUEL OFF SCHEDULE" ALERT. COMPLETED CHECKLIST ITEMS, BUT THEN RECEIVED A FUEL TRAPPED WARNING FOR TANKS 1 & 3 FOLLOWED BY AUX PUMP LOW ALERTS IN TANKS 1 AND 3.  RET FIM 28-14-00-1 AND MM 28-08-01-2. REPLACED FSC TESTS GOOD.
